Takeda Consumer Healthcare Benza Block Cough Tablets 36 Tablets


In addition to antitussive expectorant ingredients such as dihydrocodeine phosphate and bromhexine hydrochloride、 it contains tranexamic acid that suppresses pain and swelling.
It works well for coughs and sputum with sore throat.
In stock
SKU
4987123143165
US$10.76

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

In addition to antitussive expectorant ingredients such as dihydrocodeine phosphate and bromhexine hydrochloride、 it contains tranexamic acid that suppresses pain and swelling.
It works well for coughs and sputum with sore throat.
A light green circular film-coated tablet with a menthol scent and a refreshing feel.

[Ingredients / quantity]
In 9 tablets (daily dose over 15 years old)
Dihydrocodeine phosphate ... 30 mg
(Relieves cough)
dl-Methylephedrine hydrochloride ... 75 mg
(Relieves cough)
Noscapine ... 60 mg
(Relieves cough)
Bromhexine hydrochloride ... 12 mg
(Make it easier to discharge sputum)
Tranexamic acid ... 420mg
(Relieves sore throat)
Additives: Lactose hydrate、 cellulose、 hydroxypropyl cellulose、 Mg stearate、 hypromellose、 macrogol、 titanium oxide、 copper chlorophyllin Na、 carnauba wax、 peppermint oil

[Usage / Dose]
Take the following amount with water or hot water within 30 minutes after meals without chewing.
15 years old and over ... 3 tablets at a time、 3 times a day
12 to 14 years old ... 2 tablets at a time、 3 times a day
Under 12 years old ... Please do not take.
● Precautions regarding usage and dosage
(1) If you want to take it to children、 please take it under the guidance and supervision of their parents.
(2) Please strictly observe the usage and dosage.
(3) How to take out tablets
Press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side、 take it out and take it.
(If swallowed as it is by mistake、 it may lead to an unexpected accident such as sticking to the esophageal mucosa.)

[Efficacy / Effect]
Cough and sputum with sore throat

[Precautions for use]
● Do not take the following people.
・ People who have had allergic symptoms due to this drug or the ingredients of this drug.
● Do not use any of the following medicines while taking this drug.
・ Other antitussive expectorants、 cold medicines、 oral medicines containing antihistamines (oral medicines for rhinitis、 motion sickness medicines、 allergic medicines、 hypnotic sedatives、 etc.)、 sedatives、 oral medicines containing tranexamic acid
● Do not drive a vehicle or machinery after taking this medicine.
(Drowsiness may occur.)
● Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you take this drug.
● Do not overdose or continue to use for a long time.

[Consultation points for use]
● The following people、 please consult your doctor、 pharmacist or registered distributor before taking.
(1) A person who is being treated by a doctor or dentist.
(2) Pregnant women or those who are thought to be pregnant.
(3) Elderly people.
(4) People who have had allergic symptoms due to drugs.
(5) Persons with the following symptoms.
・ High fever
(6) Person who received the following diagnosis.
.. Heart disease、 hypertension、 diabetes、 kidney disease、 thyroid dysfunction、 people with thrombosis (cerebral thrombosis、 myocardial infarction、 thrombophlebitis)、 people who may have thrombosis、 respiratory dysfunction、 obstructive sleep apnea syndrome 、 Thrombosis

● If you experience any of the following symptoms after taking this medicine、 stop taking it immediately and consult your doctor、 pharmacist or registered distributor with this document.
・ Skin: Rash / redness、 itching
・ Digestive system: nausea / vomiting、 loss of appetite、 heartburn、 stomach discomfort
・ Abdominal pain Psychiatric nervous system ... Dizziness
・ Headache Respiratory ... Blood sputum

● In rare cases、 the following serious symptoms may occur. In that case、 please see a doctor immediately.
・ Shock (anaphylaxis): Immediately after taking the drug、 itching of the skin、 hives、 faint voice、 sneezing、 itching of the throat、 suffocation、 palpitation、 clouding of consciousness、 etc. appear.
・ Respiratory depression: Shortness of breath、 shortness of breath、 etc. appear.

● After taking this medicine、 the following symptoms may appear. If such symptoms persist or increase、 stop taking this medicine and consult your doctor、 pharmacist or registered distributor with this document. please.
・ Constipation、 diarrhea、 drowsiness

● If the symptoms do not improve after taking 5 to 6 times、 stop taking the medicine and consult your doctor、 pharmacist or registered distributor with this document.

[Precautions for storage and handling]
(1) Store in a cool place with low humidity and out of direct sunlight.
(2) Please keep out of reach of children.
(3) Do not replace with another container (it may cause misuse or change the quality).
(4) Do not take the product after the expiration date.
(5) Enter the date when the inner bag (aluminum bag) was opened in the *Opening date* entry field of the box.
(6) After opening the inner bag (aluminum bag) once、 take it as soon as possible within 2 months from the opening date from the viewpoint of quality maintenance.
(7) Do not take the desiccant in the inner bag (aluminum bag).
More Information
Japanese Product Nameアリナミン製薬 ベンザブロックせき止め錠 36錠